| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk, b3: unk, h6: work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that during an implantable collamer lens (icl) implantation procedure, the lens implanted upside downt.The lens was removed and replaced within the initial surgery with the back-up lens.The problem was resolved.Cause of the event was reported as unknown.